# SDR AALA202504130244

- Difficulty date: March 6, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 97,053 hours, 12,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN FLASHLIGHT ASSY ON FLIGHT ATTENDANT CENTER AFT GALLEY AREA (1EA). MREPLACED FLASHLIGHT ASSY ON FLIGHT ATTENDANT CENTER AFT GALLEY AREA IAW B777 DWG DBJ1723 REV N SHEET 2.
